TitleOn definability of maximun in left-continuous t.norms
Publication TypeConference Paper
Year of Publication2003
AuthorsEsteva F, García-Cerdaña A, Noguera C
EditorWagenknecht M., Hampel R.
Conference NameThird Proceeding of EUSFLAT Zittau 2003.
PublisherEUSFLAT
Pagination609-613
Abstract

Definability of the max-disjunction from “and” and “implication” is valid in BL logic but also in some axiomatic extensions of MTL and IMTL logics. Since in the property was proved to be true in NM logic, in this paper we try to go further characterizing some families of t-norms whose associated algebras satisfy this definability.